# SDR F3LA99003

- Difficulty date: January 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1PC
- Make and model: Boeing 737-2P6
- Aircraft serial: 21613
- System (JASC): 2613 · Overheat Detection
- Part: Warning System
- Condition: Illuminated
- Location: Nr 2 Engine
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

LAS - FLT 772 - AIR TURN BACK, FLIGHT CREW REPORTED NR 2 ENGINE OVERHEAT LIGHT ILLUMINATE INFLIGHT.  NR 2 ENGINE WAS SHUT DOWN AND BOTH FIRE EXTINGUISHER BOTTLES WERE DISCHARGED.  AIRCAFT RETURNED TO LAS WITHOUT INCIDENT.  MAINTENANCE REPLACED ENGINE/APU FIRE CONTROL MODULE AND SYSTEM CHECKED OK.  (M)
